Generalization of Steffensen's inequality by Hermite polynomial

Jakšetić, Julije and Pečarić, Josip and Perušić Pribanić, Anamarija (2014) Generalization of Steffensen's inequality by Hermite polynomial. = Generalization of Steffensen's inequality by Hermite polynomial. Matematički bilten, 38 (2). pp. 53-68. ISSN 0351-336X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.
Official URL: https://bib.irb.hr/prikazi-rad?&rad=799650

Abstract

We study generalizations of Steffensen’s inequality using Hermite expansions with integral reminder. In comparing differences of two weighted integrals we vary on the number of knots in expansion which leads us to generalization of conditions for Steffensen’s inequality. After that, we construct exponentially convex functions and Cauchy means.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Steffensen’s inequality, Hermite polynomial, n
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 12:48
Last Modified: 23 May 2017 07:05
URI: http://repozitorij.fsb.hr/id/eprint/6940

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata